# SDR CA111216003

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,676 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT TWO OCCASIONS BOTH ENGINES TORQUE MOMENTARILY ROLLED BACK OF 10-15 PERCENT.  THE ACFT LANDED TO DESTINATION WITHOUT FURTHER INCIDENT AND THE ACFT WAS REMOVED FROM SERVICE.  MAINTENANCE WAS UNABLE TO REPRODUCE THE POWER LOSS.  ELECTRICAL CONNECTORS/WIRES WERE INSPECTED, CLEANED AND TESTED, INSPECTION OF ELECTRICAL CONNECTORS ON THE CROSSOVER PANEL AT BS 109 UNDER CABIN FLOOR,  INSPECTION OF ELECTRICAL CONNECTORS AT THE WING ROOT, MAINTENANCE PROCEDURES FOR THE  ENGINE HARNESS CONNECTORS AND THE ECU RATING SELECTOR TOP/NORMAL, THE ENGINE CONDITION PANEL CHECKED, THE FUEL TANKS INSPECTED FOR POSSIBLE CONTAMINATION AND THE ENGINE RIGGING VERIFIED. ENGINES GROUND RUNS WERE PERFORMED AND THE ACFT RELEASED FOR SERVICE.
